Exact algorithms for dominating clique problems

Full text not available from this repository. Send a request to the author for a copy of the paper
Item Type: Article
MIUR type: Article > Journal article
Title: Exact algorithms for dominating clique problems
Authors string: N. Bourgeois; Della Croce Di Dojola F.; B. Escoffier; V.T. Paschos
University authors:
Referee type: Not specified type
Volume: 5878
Page Range: pp. 4-13
Number of Pages: 10
ISSN: 0302-9743
Date: 2009
Status: Published
Language of publication: English
Uncontrolled Keywords:
Departments (original): DAUIN - Control and Computer Engineering
Departments: DAUIN - Department of Control and Computer Engineering
Related URLs:
    Subjects: Area 01 - Scienze matematiche e informatiche > RICERCA OPERATIVA
    Date Deposited: 14 Jan 2010 18:01
    Last Modified: 16 Oct 2013 02:47
    Id Number (DOI): 10.1007/978-3-642-10631-6_3
    Permalink: http://porto.polito.it/id/eprint/2302842
    Linksolver URL: Linksolver link

    This field presents the citations number present on Scopus and Web of Science databases e links to the remote records. Also Google Scholar link is present.

    There may be discrepancies with respect to the data in databases for the following reasons:

    • Differences from fields (title, year,...) in UGOV and those in the databases.
    • PORTO citations are extracted monthly. The db is in real time
    • The WoS citation number reflect the collections subscribed by Politecnico (Science citation index Expanded and Conference Proceedings Citation Index)

    For informations contact scrivia/porto


    Actions (login required)

    View Item View Item